# SDR ABXA070303

- Difficulty date: September 7, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- Aircraft time: 40,434 hours, 44,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S2614913
- Condition: Corroded
- Location: Fwd Cargo Aby
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO TRACKS WERE CORRODED AT FLOOR PANEL 3F ATTACH POINTS.  REPAIRED SEAT TRACK IAW REA D957-56383.
